Welcome to CDC stacks | Outbreak of life-threatening coagulopathy associated with synthetic cannabinoids use - 54361 | Health Alert Network (HAN)
Stacks Logo
Advanced Search
Select up to three search categories and corresponding keywords using the fields to the right. Refer to the Help section for more detailed instructions.
 
 
Help
Clear All Simple Search
Advanced Search
Outbreak of life-threatening coagulopathy associated with synthetic cannabinoids use
  • Published Date:
    May 25, 2018
  • Series:
    HAN ; 410
  • Language:
    English
Filetype[PDF-67.73 KB]


Details:
  • Description:
    Distributed via the CDC Health Alert Network

    May 25, 2018, 1130 ET (11:30 AM ET)

    CDC HAN-00410

    The Centers for Disease Control and Prevention (CDC) is providing information on: 1) the current status of a multistate outbreak of coagulopathy from exposure to synthetic cannabinoid products containing a vitamin K-dependent antagonist agent, such as brodifacoum; 2) signs and symptoms of presenting patients from this outbreak and which patients are at risk; 3) laboratory testing options that are available to help identify and classify cases; 4) available resources that may help clinicians make decisions; and 5) to whom to report possible cases.

  • Document Type:
  • Place as Subject:
  • Main Document Checksum:
  • Supporting Files:
    No Additional Files
No Related Documents.
You May Also Like: